# SDR ABXA000217

- Difficulty date: April 28, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 2,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9922042505
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM STRUT FITTING CRACKED AT STATION 851 AND LONGERON 23 LEFT.  REPLACED STRUT FITTING IAW DC9 SRM 51-30-5 AND 51-30-2.
